# SDR DALA2016092406850

- Difficulty date: September 23, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N314NB
- Make and model: Airbus A319-114
- Aircraft serial: 1191
- Aircraft time: 44,603 hours, 24,129 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK -Y1292 LOCATED BETWEEN FRAME 12/24 FORWARD GALLEY AREA MEASURES APPROXIMATELY  L:0.800", W:0.300, D:0.001".  REPLACED SEAT TRACK -Y1292 LOCATED BETWEEN FRAME 12/24 AT FWD GALLEY AREA IAW SRM 51-72-11 AND SRM 51-42-11, DWG D53112812.  CORROSION MEASURES ARE: L=0.258", W=0.203", D=0.088".
